MAUDE Adverse Event Report: MPRI ATTAIN OVER THE WIRE LEAD; PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE

MPRI ATTAIN OVER THE WIRE LEAD; PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE
Model Number 419378
Medical Device Problem Code Capturing Problem (2891)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported by a competitor that the left ventricular lead had a capture anomaly.The lead was capped and replaced.No patient complications have been reported as a result of this event.

Brand Name
ATTAIN OVER THE WIRE LEAD
Common Device Name
PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8783168
Report Number2649622-2019-12054
Device Sequence Number1876614
Product Code LWP
UDI-Device Identifier00885074200729
UDI-Public00885074200729
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/06/2010
Device Model Number419378
Device Catalogue Number419378
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2019
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR